Almost periodicity and functional equations.
Aequationes mathematicae, Tome 26 (1983), pp. 163-175
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
almost periodicity, boundedness, measurability, topological groups, Fourier transformation, continuous bounded solutions
@article{AM2_1983__26_136997,
author = {L. Sz\'ekelyhidi},
title = {Almost periodicity and functional equations.},
journal = {Aequationes mathematicae},
pages = {163--175},
year = {1983},
volume = {26},
zbl = {0566.39010},
url = {http://geodesic.mathdoc.fr/item/AM2_1983__26_136997/}
}
L. Székelyhidi. Almost periodicity and functional equations.. Aequationes mathematicae, Tome 26 (1983), pp. 163-175. http://geodesic.mathdoc.fr/item/AM2_1983__26_136997/